Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

On depo, prescribed birth control due to thin cervical lining. How to remain effective?

I have been on depo for a year, I went into the doctor because I was constantly blending, he prescribed me some other birth control because I have a thin cervical lining now the mucus or whatever, it was for a month and he said it should fix that. It didn t and I don t want to change methods because I want it to be really effective. What should I do?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

I would suggest, you consider taking oral contraceptive pills.
They are low dose, exact quantity is taken everydat unlike the depot which may have irregular release of drug and it also depends on the site and mobilization of the part. Reversibility is easier in OCP.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor